A note on the computation of optimal minimum mean-square error quantizers
Bucklew, James A.
Gallagher, Neal C., Jr.
MetadataShow full item record
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Bucklew, J.A., Gallagher, N.J.,Jr (1982). A Note On The Computation Of Optimal Minimum Mean Square Error Quantizers. Ieee Transactions On Communications, 30(1), 298-301.